Erythroderma Treatment Solutions?
Amualaikum, I’m sorry I want to ask. My mother has erythroderma, my mother has been hospitalized and has not recovered for a month, I want to ask why is it still itching, swollen feet, and every evening until late at night mother’s body temperature I am sometimes hot sometimes cold, then the skin all over my body peels again? what should I do? At the hospital, methyl and loratidine are still given, but still itching and sometimes chest tightness… and is it okay to consume gamat jelly. Thank you for the answer
Erythroderma is a widespread reddening of the skin due to an inflammatory reaction. Usually these conditions are related and can cause peeling of the skin. The cause of this condition is still unknown, but there are several things that can trigger this condition such as drug allergies, eczema, infectious diseases, malignancies and others.
In broad circumstances, these conditions do require hospitalization to overcome and prevent the occurrence of worsening that can arise such as hypothermia, dehydration, secondary skin infections, protein deficiency, heart failure and lung infections.
Most erythroderma is not preventable. If it is known that you are allergic to certain drugs, then you should avoid taking these drugs. If there is a disease, then the condition of the disease must be controlled.
Methylprednisolone is a class of drugs used to suppress immune activity so that it is not excessive, which is necessary in the treatment of erythroderma. Loratadine is an antihistamine drug to reduce itching.
If indeed the complaints experienced do not improve or are getting worse than the last control, it's a good idea to bring your mother back for control. The doctor will evaluate your mother's condition, whether to be given additional therapy, or the possibility of being hospitalized again.
I hope this helps.